On kähler manifolds with negative holomorphic bisectional curvature

Research output: Contribution to journalArticle

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)871-874
Number of pages4
JournalDuke Mathematical Journal
Volume43
Issue number4
DOIs
StatePublished - Dec 1976
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On kähler manifolds with negative holomorphic bisectional curvature'. Together they form a unique fingerprint.

  • Cite this